MAUDE Adverse Event Report: DEPUY MITEK LLC US 6X12 MILAGRO INTERFRENCE SCREW; ORTHOPAEDIC BONE SCREW, BIOABSORBABLE

DEPUY MITEK LLC US 6X12 MILAGRO INTERFRENCE SCREW; ORTHOPAEDIC BONE SCREW, BIOABSORBABLE
Catalog Number 231813
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/15/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The complaint device is not being returned, therefore unavailable for a physical evaluation.A review of the device history record indicated that this batch of product was processed without incident; therefore, there is no evidence of manufacturing anomalies on the paperwork reviewed.A review into the depuy synthes mitek complaints system revealed no other complaints for this lot of devices that were released to distribution.We cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.This file will remain receptive to any potential forthcoming information received that is pertinent and germane to this issue.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).This report is being filed from the (b)(4) complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
It was reported by the sales rep that during an acl procedure, it was observed that the inserter was not in all the way to the laser line causing their milagro interference screw 6x12mm to crack.The sales rep stated that the surgeon removed the screw and debris from the patient with no issues.The sales rep reported that the surgeon completed the procedure with another like device using the same bone hole with no patient consequences or delays.The sales rep stated that the patient's bone quality was good.The sales rep stated that the device breaking was more due to the doctor's technique and not the device itself.The sales rep stated that the device was discarded.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.

Brand Name
6X12 MILAGRO INTERFRENCE SCREW
Common Device Name
ORTHOPAEDIC BONE SCREW, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7884789
Report Number1221934-2018-51051
Device Sequence Number14134615
Product Code HWC
UDI-Device Identifier10886705021956
UDI-Public10886705021956
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
 K143660
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/15/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2016
Device Catalogue Number231813
Device Lot Number3736511
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/15/2015
Initial Report FDA Received Date09/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1